1 doctor weighed in:
I have petechiae on my feet. What is this a symptom of?
1 doctor weighed in

Dr. Michael Fisher
Dermatology
In brief: Petechiae
A medicine, such as Aspirin or blood thinners (anticoagulants).
Infection that causes the buildup of toxin in the blood or tissues (sepsis).A bleeding or clotting disorder, such as hemophilia, von willebrand's disease, thrombocytopenia, or another less common bleeding or clotting disorder. Other diseases that affect clotting.

In brief: Petechiae
A medicine, such as Aspirin or blood thinners (anticoagulants).
Infection that causes the buildup of toxin in the blood or tissues (sepsis).A bleeding or clotting disorder, such as hemophilia, von willebrand's disease, thrombocytopenia, or another less common bleeding or clotting disorder. Other diseases that affect clotting.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors